Almost completely decomposable groups with primary cyclic regulating quotient
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 81-93
@article{RSMUP_1996__95__81_0,
     author = {Burkhardt, Rolf and Mutzbauer, Otto},
     title = {Almost completely decomposable groups with primary cyclic regulating quotient},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {81-93},
     zbl = {0863.20024},
     mrnumber = {1405356},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__81_0}
}
Burkhardt, Rolf; Mutzbauer, Otto. Almost completely decomposable groups with primary cyclic regulating quotient. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 81-93. http://www.numdam.org/item/RSMUP_1996__95__81_0/

[1] D.M. Arnold, Finite rank torsion-free abelian groups and rings, Lecture Notes in Mathematics, 931 (1982). | MR 665251 | Zbl 0493.20034

[2] R. Burkhardt, On a special class of almost completely decomposable torsion free abelian groups I, in Abelian Groups and Modules, C.I.S.M., 287, Udine (1984), Springer-Verlag, pp. 141-150. | MR 789813 | Zbl 0569.20044

[3] R. Burkhardt, On a special class of almost completely decomposable torsion free abelian groups II, manuscript (1985).

[4] L. Fuchs, Infinite Abelian Groups I-II, Academic Press (1970, 1973). | Zbl 0257.20035

[5] A. Mader, On the automorphism group and the endomorphism ring of abelian groups, Ann. Univ. Sci. Budapest, 8 (1965), pp. 3-12. | MR 257206 | Zbl 0133.28603

[6] A. Mader - C. Vinsonhaler, Almost completely decomposable groups with a cyclic regulating quotient, J. Alg., to appear. | MR 1355211 | Zbl 0862.20041

[7] O. Mutzbauer, Regulating subgroups of Butler groups, in Abelian Groups, Proceedings of the 1991 Curaçao Conference, Marcel Dekker, Inc. (1993), pp. 209-217. | MR 1217272 | Zbl 0801.20029